# SDR YENA202501080000

- Difficulty date: January 5, 2025
- Submitted: January 8, 2025
- Operation: Air carrier
- Aircraft: N979JT
- Make and model: Airbus A321-231
- Aircraft serial: 07627
- Aircraft time: 32,938 hours, 6,457 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

FLT#431, JFK-LAS. 'FUME EVENT ON CLIMBOUT COCKPIT/CABIN ODOR RECOGNITION & ISOLATION GUIDE (FCOM 1, L1-53) C/W PACK 1 SELECTED OFF & X-BLEED SELECTED OFF. BASED ON SYMPTOMS, LEVEL 3 SMOKE/FUME EVENT ( PACKS ); REF ITEM LP #4135776-1 (COMPLIED WITH INFO NOTICE 2017-T015K , SECTION B2 LEVEL B DECONTAMINATION ON 1 AND 2 PACK WAS ACOMPLISHED PER TSM 05-510-00-810-931 A AIRCRAFT IS OK FOR SERVICE  ; SE  LP 4135777-1 AND ITEM #2 FOR EPA  AND OZONE FILTERS R/R ) PACKS DECONTAMINATION PERFORMED OPERATIONAL CHECK IAW AMM 21-52-41 PACK 1 OPS CHECK OK NO ODOR ON AIR (M) PROCEDURES C/W REF MEL 21-52-01D MDDR CLEARED MX4 UPDATED PLACARD REMOVED.'
